# SDR SWAA2012091707669

- Difficulty date: September 12, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 29,079 hours, 16,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD BULKHEAD LOWER MOUNT FWD GIRT BAR ATTACH POINT CORRODED AT BS 312.  REMOVED AND REPLACED BRACKET PER SRM.
